# SDR 2001UALA02431

- Difficulty date: December 19, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 42,822 hours, 6,793 cycles
- Engine: Pwa PW4060
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Splice
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON SPAR ANGLE, LEFT AFT SPLICE CRACKED.  MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED SPLICE PLATE.
